MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PRESS FIT STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS PRESS FIT STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number CEMENTLESS DIAM 11MM LG 115MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Patient Problem/Medical Problem (2688)
Date of Event 05/27/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery for implant breakage (glenoid implant) with pain (glenoid wear, glenoid implant breakage, rotator cuff insufficiency, glenoid bone loss were all listed as reasons for revision.(b)(6).

Brand Name
AEQUALIS PRESS FIT STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7845530
Report Number3000931034-2018-00123
Device Sequence Number13968653
Product Code KWS
UDI-Device Identifier03700386915789
UDI-Public03700386915789
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K980244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/31/2010
Device Model NumberCEMENTLESS DIAM 11MM LG 115MM
Device Catalogue NumberDWB723
Device Lot Number5909AE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight69